# SDR QMLRMD7084

- Difficulty date: August 3, 2010
- Submitted: December 20, 2010
- Operation: General aviation
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N407LL
- Make and model: Bell 407
- Aircraft serial: 53561
- Aircraft time: 3,452 hours, 9,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 407030310107
- Condition: Dented
- Location: Bs 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BEYOND LIMITS ON LT SIDE OF CENTER POST ASSY P/N: 407-030-310-107 AT STATION 81.00 MIDDLE STRINGER.
